Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child with white vaginal discharge. Need help

I have a gooey white liquid coming out of my vagina, I am fourteen and I have never had sex or done anything and I don't know what it is, also my periods started just under a year ago but I hardly ever have them and haven't had one since about six months ago!! I'm really scared but apart from that I'm showing no signs of being sick or anything. Can you help me?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

It is not unusual to have vaginal discharge which is usually mucoid in nature. White discharge can be a sign of some fungal infection. I suggest that you consult your doctor who may get a vaginal swab examination done and prescribe appropriate anti-fungal medication to you. The doctor may want to rule out any diabetic condition too by ordering investigations.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor